# SDR DALA2024081408119

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 88,814 hours, 41,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 DISC: 14C EMERGY LIGHT BROKE OFF MOUNT. C/A: REMOVED AND REPLACED 14D PROXIMITY LIGHT BOX, PER AMM 33-52, CKS GOOD. (LP: 5579814)
